# SDR SWIA2020072151341

- Difficulty date: June 7, 2020
- Submitted: July 21, 2020
- Operation: Air carrier
- Aircraft: N869AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7479
- Aircraft time: 44,744 hours, 39,249 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR EXTERIOR, ALONG TOP UPPER DOOR AFT WAS CHAFED.    REMOVED EXISTING DAMAGED AND REPAIR DOUBLER FROM THE CARGO DOOR IAW SRM.  INSTALLED NEW REPAIR DOUBLER IAW SRM AND REO.  RESTORED FINISH TO THE REPAIRED AREA IAW SRM.  PRESSURE CHECKED GOOD.
